# SDR SWAA2018092025366

- Difficulty date: August 27, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A7214
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ATTACH FRAME CHAFED BETWEEN BS 663 TO BS 674, LBL 27.  R&R FRAME PER DWG & SRM.
